# SDR SWAA2013041614892

- Difficulty date: March 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,195 hours, 54,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FRAME CORRODED AT BS 992.8, WL 209.  REPAIRED FRAME IAW EA.
